Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 436531, 12 pages
http://dx.doi.org/10.1155/2012/436531
Research Article

Extended Precise Large Deviations of Random Sums in the Presence of END Structure and Consistent Variation

1School of Mathematic Sciences, Anhui University, Hefei, Anhui 230601, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Received 6 November 2011; Accepted 30 December 2011

Academic Editor: Ying U. Hu

Copyright © 2012 Shijie Wang and Wensheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shijie Wang and Wensheng Wang, “Extended Precise Large Deviations of Random Sums in the Presence of END Structure and Consistent Variation,” Journal of Applied Mathematics, vol. 2012, Article ID 436531, 12 pages, 2012. https://doi.org/10.1155/2012/436531.